MAUDE Adverse Event Report: BARD ACCESS SYSTEMS LIFTLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS LIFTLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 0642010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the tubing was cracked on the device.No patient information was reported.

Brand Name
LIFTLOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7498697
Report Number3006260740-2018-00922
Device Sequence Number147886
Product Code FPA
UDI-Device Identifier00801741047657
UDI-Public(01)00801741047657
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0642010
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1